| Model Number |
CNA0T0 |
| Medical Device Problem Codes |
Material Twisted/Bent (2981); Scratched Material (3020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/05/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that during the intraocular lens (iol) implant procedure the lens found to be twisted and marks on lens.The lens was removed and replaced with a backup lens.There was no impact to the patient.The surgery was completed on the same day.